Inequalities of ostrowski and simpson type for mappings of two variables with bounded variation and applications

Research output: Contribution to journalArticle

Abstract

In this paper two inequalities of Ostrowski type and Simpson type for mappings of two independent variables with bounded variation are established. General inequality of trapezoid type is obtained. Application to some special means and to cubature formula are given.

Original languageEnglish
Pages (from-to)1609-1622
Number of pages14
JournalInternational Journal of Mathematical Analysis
Volume7
Issue number33-36
DOIs
Publication statusPublished - 2013

Fingerprint

Bounded variation
Cubature Formula
Trapezium or trapezoid

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{459b258da2c7480bb800cbeffc09c465,
title = "Inequalities of ostrowski and simpson type for mappings of two variables with bounded variation and applications",
abstract = "In this paper two inequalities of Ostrowski type and Simpson type for mappings of two independent variables with bounded variation are established. General inequality of trapezoid type is obtained. Application to some special means and to cubature formula are given.",
author = "Y. Jawarneh and {Md. Noorani}, {Mohd. Salmi}",
year = "2013",
doi = "10.12988/ijma.2013.3239",
language = "English",
volume = "7",
pages = "1609--1622",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "33-36",

}

TY - JOUR

T1 - Inequalities of ostrowski and simpson type for mappings of two variables with bounded variation and applications

AU - Jawarneh, Y.

AU - Md. Noorani, Mohd. Salmi

PY - 2013

Y1 - 2013

N2 - In this paper two inequalities of Ostrowski type and Simpson type for mappings of two independent variables with bounded variation are established. General inequality of trapezoid type is obtained. Application to some special means and to cubature formula are given.

AB - In this paper two inequalities of Ostrowski type and Simpson type for mappings of two independent variables with bounded variation are established. General inequality of trapezoid type is obtained. Application to some special means and to cubature formula are given.

UR - http://www.scopus.com/inward/record.url?scp=84878647449&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878647449&partnerID=8YFLogxK

U2 - 10.12988/ijma.2013.3239

DO - 10.12988/ijma.2013.3239

M3 - Article

AN - SCOPUS:84878647449

VL - 7

SP - 1609

EP - 1622

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 33-36

ER -